# SDR UIEA2013031800133

- Difficulty date: March 18, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 57,162 hours, 8,618 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 60 KNOTS EICAS ANNUNCIATED BLEED 3.  ABORTED TAKEOFF.  MESSAGE WENT OUT AT IDLE THRUST AND BLEED HP ENG 3 MESSAGE DISPLAYED.
